# SDR VNAA2014032900021

- Difficulty date: March 29, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Aircraft time: 25,171 hours, 25,178 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLOOR EMERGENCY LIGHTS WOULD NOT ILLUMINATE PAST ROW 8.  MAINTENANCE INSPECTED, R & R EMERGENCY LIGHT CABLE ASSEMBLY IN FRONT OF LAVATORY AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
